Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Sticky, clear discharge on tampon, quite hard, painful periods. Started birth control pills, stopped injections. Normal or cause of concern?

Hi I ve just started the pill after being on the injection for two years, this is my 2nd period since starting the pill, I m just a bit concerned about a very sticky clear substance that was on my tampon , I put it on a bit of tissue to have a closer look and as I went to pull it off it was quite hard it was like latex glue, is this normal should I see my doctor about it, plus my period pains are very painful this time.
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern if you have taken hormone pills or injection then these are the side effect of that hormone it is better to stop the hormone it should never be taken without the proper and extreme indication otherwise this could cause many side effects, hope this information helps you have nice day.
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor